Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 13, NWS Green Bay, WI

November 8, 2013

NWS Green Bay, WI issued this gale warning at Nov 8, 2013, 3:11 PM CST. It took effect at Nov 8, 2013, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2013, 3:11 PM CST (21:11 UTC)
In effect from
Nov 8, 2013, 6:00 PM CST
Expired
Nov 9, 2013, 4:10 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WHUS73 KGRB 082111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST FRI NOV 8 2013

...EXTENDED PERIOD OF STRONG WINDS AND HIGH WAVES EXPECTED...

.LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING
EXTENDED PERIOD OF STRONG WINDS. INCREASING SOUTH WINDS TONIGHT
WILL SHIFT WEST ON SATURDAY.

LMZ541>543-090515-
/O.UPG.KGRB.SC.Y.0083.131109T0000Z-131110T1200Z/
/O.NEW.KGRB.GL.W.0013.131109T0000Z-131109T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
311 PM CST FRI NOV 8 2013

...GALE WARNING IN EFFECT UNTIL 6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* SOUTH WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 35
  KTS TONIGHT. WINDS WILL SHIFT TO THE WEST ON SATURDAY.

* WAVES WILL BUILD TO 6 TO 8 FT TONIGHT AND CONTINUE INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-090515-
/O.CON.KGRB.SC.Y.0083.131109T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
311 PM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT THEN SHIFT WEST ON 
  SATURDAY. 

* WAVES WILL BUILD TO 4 TO 6 FT TONIGHT AND CONTINUE INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
676 
WHUS73 KGRB 090337
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST FRI NOV 8 2013

...STRONG WINDS AND HIGH WAVES EXPECTED...

.LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING AN
EXTENDED PERIOD OF STRONG WINDS. INCREASING SOUTH WINDS TONIGHT
WILL SHIFT WEST ON SATURDAY.

LMZ541>543-091145-
/O.CON.KGRB.GL.W.0013.000000T0000Z-131109T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
937 PM CST FRI NOV 8 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

* SOUTH WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 
  35 KTS TONIGHT. WINDS WILL SHIFT TO THE WEST ON SATURDAY. 

* WAVES WILL BUILD TO 6 TO 8 FT TONIGHT AND CONTINUE INTO 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-091145-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
937 PM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT THEN SHIFT WEST ON 
  SATURDAY. 

* WAVES WILL BUILD TO 4 TO 6 FT TONIGHT AND CONTINUE INTO 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
111 
WHUS73 KGRB 091010
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CST SAT NOV 9 2013

...STRONG WINDS AND HIGH WAVES EXPECTED...

.LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING
AN EXTENDED PERIOD OF STRONG WINDS. 

LMZ541>543-091815-
/O.CAN.KGRB.GL.W.0013.000000T0000Z-131109T1200Z/
/O.EXA.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 AM CST SAT NOV 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* SOUTH WINDS TO 30 KTS WILL SHIFT WEST THIS MORNING.

* 6 TO 9 FT WAVES THIS MORNING WILL SLOWLY DIMINISH TO 2 TO 4 FT
  BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-091815-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
410 AM CST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* SOUTH WINDS TO 30 KTS WILL SHIFT WEST THIS MORNING...THEN
  NORTHWEST TONIGHT. A FEW GALE FORCE GUSTS ARE POSSIBLE ON THE
  BAY TONIGHT OVER THE WATERS ADJACENT TO DOOR COUNTY.

* WAVES OF 3 TO 5 FT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 8, 3:11 PM CST, 0 minutes earlier.

Area forecast discussion, Nov 8, 3:11 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST FRI NOV 8 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 310 PM CST FRI NOV 8 2013

SEVERAL ISSUES TO DEAL WITH AS A QUICK MOVING SYSTEM TRACKS ACROSS
THE GREAT LAKES. FIRST ISSUE WILL BE DEALING WITH A BAND OF WARM
AIR ADVECTION (WAA) PRECIP PUSHING INTO WESTERN WISCONSIN. THIS
AREA SHOULD CONTINUE TO PUSH EAST/NORTHEAST ACROSS MUCH OF
NORTHERN WI LATE THIS AFTERNOON AND EVENING. SURFACE TEMPS
SUPPORTIVE OF RAIN...HOWEVER EVAPORATIVE COOLER SHOULD COOL THE
COLUMN ENOUGH TO HAVE SOME MIXED PRECIP ACROSS THE NORTH. HAD
REPORTS OF SPRINKLES...FLURRIES...AND EVEN SLEET WITH THE PRECIP
TO OUR WEST. SO WITHOUT MAKING IT TOO COMPLICATED IN THE
GRIDS...WILL CARRY A CHANCE OF RAIN/SNOW/SLEET FOR MUCH OF CENTRAL
AND NORTHERN WI...WITH RAIN OVER FOX VALLEY AND LAKESHORE.

ONCE THE WAA PRECIP PUSHES EAST OF THE AREA...FORCING ASSOCIATED
WITH THE SURFACE LOW AND UPPER TROF WILL SPREAD MORE PRECIP ACROSS
THE AREA. BEST AREA OF FORCING WILL BE ACROSS FAR NORTHERN WI AND
UPPER MICHIGAN...WHERE SHORTWAVE ENERGY WILL COMBINE WITH THE
SURFACE LOW THE LEFT FRONT QUAD OF AN UPPER JET. WILL CARRY LIKELY
POPS NORTH AND HIGH-END CHANCE POPS SOUTH. OTHER THAN SOME BRIEF
MIXING WITH SLEET (OR SNOW) SOUTH OF A WAUSAU TO MARINETTE LINE...
MAINLY RAIN IS EXPECTED. ACROSS THE NORTH...PRECIP TYPE WILL BE
MORE OF A CONCERN. CRITICAL RAIN/SNOW THICKNESSES HOVER AROUND THE
MI/WI BORDER MUCH OF THE NIGHT...SO EXPECT A MIX OF RAIN AND SNOW
NORTH OF RHI...WITH MORE SNOW CLOSER TO THE BORDER. MODELS SHOW UP
TO 0.3 INCHES OF QPF THROUGH SATURDAY MORNING...SO IF IT IS ALL
SNOW COULD GET UP TO 3 INCHES...HOWEVER EXPECT SOME MIXING TO
OCCUR SO WILL HOLD ACCUMULATIONS UNDER 2 INCHES. SOUTH WINDS WILL
BECOME GUSTY AS THE PRESSURE GRADIENT TIGHTENS UP LATE TONIGHT.

CYCLONIC ALOFT KICKS IN BEHIND THE SYSTEM ON SATURDAY. PRECIP
SHOULD SHUT OFF FOR MOST LOCATIONS...EXCEPT OVER THE NORTH WHERE
CYCLONIC FLOW AND LINGER MOISTURE COULD LEAD TO SOME LIGHT RAIN OR
SNOW. THE CYCLONIC FLOW WILL KEEP CLOUDS ACROSS THE AREA FOR MUCH
OF THE DAY...BUT DRIER AIR SHOULD ALLOW FOR DECREASING CLOUDS IN
THE AFTERNOON OVER CENTRAL AND EAST CENTRAL WI. SATURDAY WILL BE
BLUSTERY AS 925MB WINDS OF 30-40 WILL RESIDE ACROSS THE AREA
THROUGH THE DAY. MIXING TO AROUND 3000FT SHOULD ALLOW GUSTS TO
REACH BETWEEN 25-35 MPH ACROSS CENTRAL AND EAST-CENTRAL WI. COLD
AIR ADVECTION NOT VERY STRONG DURING THE DAY...AND WITH
WEST/DOWNSLOPING WINDS...TEMPS SHOULD ACTUALLY BE SLIGHTLY WARMER
THAN TODAY.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 310 PM CST FRI NOV 8 2013

MAIN STORY FOR THIS PERIOD WILL BE THE BELOW NORMAL TEMPERATURES
THROUGHOUT THE PERIOD...WITH SOME OF THE COLDEST AIR OF THE SEASON
EXPECTED MONDAY INTO TUESDAY.

FOR SATURDAY NIGHT...850MB WINDS ARE EXPECTED TO TURN TO THE
NORTHWEST...BRINGING A GOOD CHANCE OF LAKE EFFECT SNOW SHOWERS
OR FLURRIES TO THE FAR NORTH. THE 850MB WINDS ARE EXPECTED TO BACK
SUNDAY MORNING...BRINGING AN END TO THE LAKE EFFECT SNOW SHOWERS OR
FLURRIES. THE NEXT SYSTEM WILL BE DROPPING SOUTH ACROSS THE AREA
SUNDAY NIGHT...BRINGING ANOTHER CHANCE OF LIGHT SNOW TO MUCH OF THE
AREA. LIKE SATURDAY NIGHT...WINDS WILL TURN MORE FAVORABLE FOR LAKE
EFFECT SNOW SHOWERS ACROSS FAR NORTHERN WISCONSIN THAT WILL LINGER
INTO MONDAY. SOME QUESTIONS LINGER ABOUT THE AMOUNT OF DRY AIR THAT
WILL FILTER INTO THE REGION FROM LARGE SPRAWLING CANADIAN HIGH. THINK
LAKE EFFECT SNOW SHOWERS WILL DIMINISH OR END MONDAY BASED ON THE
LATEST MODEL RUNS FROM THIS MORNING.

ATTENTION THEN TURNS TO SOME OF THE COLDEST AIR OF THE SEASON MONDAY
INTO TUESDAY. VERY COLD AIR AT 850MB (-16C TO -19C) EXPECTED TO PLUNGE
ACROSS THE AREA DURING THE DAY MONDAY. EXPECT STEADY OR FALLING
TEMPERATURES THROUGHOUT THE DAY. HAVE DEPICTED FALLING TEMPERATURES
IN THE GRIDS. THE COMBINATION OF THE COLD TEMPERATURES AND GUSTY
NORTHWEST WINDS WILL CREATE WIND CHILL READINGS IN THE SINGLE DIGITS
ABOVE ZERO AND TEENS MONDAY AFTERNOON. HIGH TEMPERATURES ON TUESDAY
WILL BE BELOW FREEZING ACROSS MUCH OF THE AREA.

COLD CANADIAN HIGH WILL DOMINATE THE WEATHER PATTERN TUESDAY THROUGH
THURSDAY. POTENTIAL WEAK SYSTEM COULD BRING A CHANCE OF LIGHT SNOW
THURSDAY NIGHT...BUT DECIDED TO LEAVE THIS PERIOD DRY FOR NOW DUE
TO MOISTURE CONCERNS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1151 AM CST FRI NOV 8 2013

LOW CLOUDS AND FOG CONTINUE TO BURN OFF AND ERODE EARLY THIS
AFTERNOON...WITH MID AND UPPER CLOUDS INCREASING FROM THE WEST.
LOOK FOR THE CLOUDS TO THICKEN AND LOWER DURING THE LATE AFTERNOON
AND EVENING HOURS...AS A FRONTAL SYSTEM APPROACHES. THIS SYSTEM
WILL BRING PRECIP TO THE AREA AFTER 00Z TONIGHT AND CONTINUE INTO
SATURDAY MORNING. RAIN IS EXPECTED AT AUW/CWA/GRB/ATW...WITH A
RAIN/SNOW MIX EXPECTED AT RHI. SOME SNOW ACCUMULATION IS POSSIBLE
ACROSS FAR NORTHERN WISCONSIN. CIGS/VSBYS ARE EXPECTED TO DROP TO
MVFR FOR MOST LOCATIONS THIS EVENING...WITH SOME IFR CONDITIONS
POSSIBLE WITH THE HEAVIER PRECIP. LLWS IS EXPECTED AFTER 03Z
TONIGHT AS STRONG SOUTH/SOUTHWEST WINDS DEVELOP. LOOK FOR THE LLWS
TO DIMINISH SATURDAY MORNING AS SURFACE WINDS WILL BECOME VERY
GUSTY OUT OF THE WEST.
&&

.MARINE...
ISSUED AT 310 PM CST FRI NOV 8 2013

SOUTH WINDS WILL RAMP UP THIS EVENING AHEAD OF A LOW PRESSURE
SYSTEM. MODELS CONTINUE TO SHOW 925MB WINDS BETWEEN 40-50 KTS
BETWEEN 03-12Z SATURDAY. ONLY CONCERN IS DEGREE OF MIXING WITH
WARM AIR ADVECTION. WITH IMPRESSIVE WINDS ALOFT...ONLY MINIMAL
MIXING SHOULD BRING DOWN GALE FORCE GUSTS...SO WILL UPGRADE THE
NEARSHORE WATERS OF LAKE MICHIGAN TO A GALE WARNING FROM 00-12Z
SATURDAY. SOME GALE FORCE GUSTS ARE POSSIBLE AFTER 12Z...BUT WINDS
ALOFT DIMINISH SLIGHTLY SO THEY SHOULD NOT BE AS FREQUENT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....BERSCH
LONG TERM......ECKBERG
AVIATION.......BERSCH
MARINE.........BERSCH
Hazardous weather outlook, Nov 8, 2:49 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST FRI NOV 8 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
249 PM CST FRI NOV 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW MIXED WITH RAIN IS LIKELY TONIGHT OVER NORTHERN WISCONSIN.
UP TO TWO INCHES OF ACCUMULATION IS POSSIBLE TOWARD THE MICHIGAN
BORDER...WHICH COULD LEAD TO SLIPPERY ROADS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE ACROSS FAR NORTHERN WISCONSIN SUNDAY
NIGHT INTO MONDAY DUE TO LAKE EFFECT LAKE EFFECT SNOW SHOWERS.
SOME OF THE COLDEST AIR OF THE SEASON IS EXPECTED TO ARRIVE ON
MONDAY AND THEN LINGER THROUGH TUESDAY. ON MONDAY...THE
COMBINATION OF FALLING TEMPERATURES AND GUSTY NORTHWEST WINDS
WILL PRODUCE WIND CHILL READINGS IN THE SINGLE DIGITS ABOVE ZERO
AND TEENS. WIND CHILL READINGS ARE EXPECTED TO BE EVEN LOWER
MONDAY NIGHT. PERSONS SHOULD DRESS ACCORDINGLY FOR THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SNOW MEASUREMENTS OR ANY
SLEET TONIGHT.

LMZ521-522-541>543-092100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CST FRI NOV 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A GALE WARNING HAS BEEN ISSUED FOR THE COASTAL WATERS OF LAKE
MICHIGAN TONIGHT. SOUTH WINDS WILL INTENSIFY TONIGHT WITH GALE
FORCE GUSTS EXPECTED...MAINLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PASSAGE OF A STRONG COLD FRONT SUNDAY NIGHT MAY BRING NEAR
GALE FORCE GUSTS ON MONDAY INTO MONDAY NIGHT...ESPECIALLY AROUND
THE DEATH'S DOOR AREA.

BERSCH/RCE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:39 AM CSTSmall Craft AdvisoryGRB55 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.